Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 15, 2012, 6:38 PM CDT for 4 counties in Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 15, 2012, 7:03 PM CDT
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 30 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 4:25 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS54 KLZK 152338 RRA
SVRLZK
ARC053-085-119-125-160015-
/O.NEW.KLZK.SV.W.0094.120415T2338Z-120416T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
WEST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS...
EASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 715 PM CDT
* AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHEAST OF PRATTSVILLE...OR 6 MILES NORTHWEST OF SHERIDAN...AND
MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
SW LITTLE ROCK... SHERWOOD... SHERIDAN...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE...
LITTLE ROCK AFB... JACKSONVILLE... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... WRIGHTSVILLE... TULL...
TOLTEC MOUNDS SP... SYLVAN HILLS... SWEET HOME...
SOUTH BEND... SHANNON HILLS... SCOTT...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 130 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 151 AND 174.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 18.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR ARKANSAS.
LAT...LON 3482 9187 3449 9216 3449 9221 3444 9221
3421 9241 3435 9265 3497 9216
TIME...MOT...LOC 2338Z 213DEG 59KT 3438 9248
$$
562 follow-up statements
123
WWUS54 KLZK 152355
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT SUN APR 15 2012
ARC053-160005-
/O.CAN.KLZK.SV.W.0094.000000T0000Z-120416T0015Z/
GRANT AR-
655 PM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRANT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3449 9216 3449 9238 3450 9240 3445 9241
3445 9255 3446 9256 3497 9216 3482 9187
TIME...MOT...LOC 2355Z 213DEG 59KT 3461 9229
$$
ARC085-119-125-160015-
/O.CON.KLZK.SV.W.0094.000000T0000Z-120416T0015Z/
LONOKE AR-PULASKI AR-SALINE AR-
655 PM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SALINE...EASTERN PULASKI AND WEST CENTRAL LONOKE COUNTIES UNTIL 715
PM CDT...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF SHANNON HILLS...OR 10 MILES SOUTHEAST OF
BRYANT...MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
SW LITTLE ROCK... SHERWOOD... N LITTLE ROCK ARPT...
NORTH LITTLE ROCK... LONOKE... LITTLE ROCK AFB...
JACKSONVILLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
WRIGHTSVILLE... TOLTEC MOUNDS SP... SYLVAN HILLS...
SWEET HOME... SOUTH BEND... SHANNON HILLS...
SCOTT... PROTHRO JUNCTION... METO...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 130 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 151 AND 174.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 16.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3449 9216 3449 9238 3450 9240 3445 9241
3445 9255 3446 9256 3497 9216 3482 9187
TIME...MOT...LOC 2355Z 213DEG 59KT 3461 9229
$$
56053
WWUS54 KLZK 160003
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT SUN APR 15 2012
ARC085-119-125-160014-
/O.CAN.KLZK.SV.W.0094.000000T0000Z-120416T0015Z/
LONOKE AR-PULASKI AR-SALINE AR-
703 PM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE...EASTERN
PULASKI AND WEST CENTRAL LONOKE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3449 9216 3449 9238 3450 9240 3445 9241
3445 9255 3446 9256 3497 9216 3482 9187
TIME...MOT...LOC 0004Z 213DEG 59KT 3473 9219
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:15 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 15, 6:15 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 615 PM CDT SUN APR 15 2012 .AVIATION... THE 00Z TAFS WILL BE OUT SHORTLY. PRIMARY CONCERNS FOR THIS TAF CYCLE WILL BE THUNDERSTORMS. LEADING EDGE OF SQUALL LINE WAS LOCATED FROM JUST EAST OF ARKADELPHIA NE THROUGH CONWAY AND UP THROUGH MOUNTAIN VIEW AS OF 2300Z. EXPECT THIS LINE TO AFFECT KLIT BY RIGHT AT 00Z...KPBF BY 01-02Z...AND KLLQ AROUND 02Z. WILL ADVERTISE PREVAILING -SHRA WITH VCTS AND TEMPO TSRA AND MVFR CONDITIONS THROUGH ROUGHLY 04Z FOR ALL SITES EXCEPT KHRO. BACK EDGE OF LINE IS APPROACHING KHRO AND SHOULD PUSH EAST OF THERE BY 02Z- 03Z...EAST OF KLIT BY ROUGHLY 07Z AND FINALLY EAST OF KLLQ BY 08Z- 09Z. AFTER LINE PUSHES THROUGH...A QUICK RETURN TO VFR CONDITIONS SHOULD BE SEEN...WITH SKC 4-6HRS AFTER LINE PUSHES THROUGH. && .PREV DISCUSSION... /ISSUED 303 PM CDT SUN APR 15 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STORMS HAVING SOME DIFFICULTY INTENSIFYING IN WESTERN ARKANSAS EARLY THIS AFTERNOON. INSTABILITY GRADUALLY INCREASING...AND WOULD EXPECT PRECIPITATION TO CONGEAL INTO MORE OF A LINE AS IT MOVES INTO CENTRAL/EASTERN SECTIONS OF THE STATE THIS EVENING. SOME STORMS COULD BE SEVERE...WITH WIND DAMAGE THE MAIN CONCERN. MAIN STORM SYSTEM WILL MOVE WELL TO THE NORTH ON MONDAY...AND THE FRONT TRIGGERING THE PRECIPITATION WILL STALL FOR A TIME JUST SOUTHEAST OF THE STATE. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD LINGER SOUTHEAST OF LITTLE ROCK. OTHERWISE... CLEARING WILL OCCUR FARTHER NORTH AND WEST...WITH SLIGHTLY COOLER/DRIER AIR. PRECIPITATION CHANCES WILL FINALLY COME TO AN END IN THE SOUTHEAST MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE PLAINS. THIS WILL KICK THE FRONT TOWARD THE SOUTHEAST UNITED STATES. THE REMAINDER OF THE PERIOD WILL FEATURE TRANQUIL CONDITIONS. TEMPERATURES TUESDAY AND WEDNESDAY WILL BE MOSTLY ABOVE NORMAL. LONG TERM...THURSDAY THROUGH SUNDAY FORECAST WILL START OFF DRY AS NEARLY ZONAL FLOW WILL BE IN PLACE ACROSS THE CENTRAL CONUS AT THE START OF THE LONG TERM. HOWEVER...UPPER LEVEL TROUGH WILL EXIT THE ROCKIES BY FRI...DEEPENING OVER THE PLAINS. THIS WILL PUSH A COLD FRONT SOUTH ACROSS AR BY FRI EVENING. HAVE PRECIP CHANCES STARTING LATE THU NIGHT ACROSS THE NW...THEN SPREADING SE DURING THE DAY ON FRI AS THE FRONT TRAVERSES THE STATE. PRECIP CHANCES THEN DECREASE FROM NW TO SE BY FRI NIGHT INTO SAT AS HIGH PRESSURE DIVES SE ACROSS THE PLAINS. DRY CONDITIONS WILL THEN PERSIST THROUGH PRETTY MUCH THE REST OF THE LONG TERM AS NW UPPER FLOW WILL BE DOMINANT ACROSS THE CENTRAL CONUS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 80 52 72 49 / 70 90 10 10 CAMDEN AR 82 58 80 55 / 80 90 20 10 HARRISON AR 70 49 70 46 / 60 40 10 10 HOT SPRINGS AR 76 56 79 54 / 70 70 10 10 LITTLE ROCK AR 82 59 78 55 / 80 90 10 10 MONTICELLO AR 84 64 80 58 / 70 90 30 10 MOUNT IDA AR 76 53 77 48 / 70 60 10 10 MOUNTAIN HOME AR 74 51 73 46 / 70 50 10 10 NEWPORT AR 83 55 73 49 / 70 90 20 10 PINE BLUFF AR 82 62 78 56 / 70 90 20 10 RUSSELLVILLE AR 79 52 75 48 / 70 50 10 10 SEARCY AR 83 56 76 46 / 70 90 20 10 STUTTGART AR 84 60 77 53 / 70 90 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && AVIATION...64
Hazardous weather outlook, Apr 15, 3:45 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT SUN APR 15 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SHOWERS AND THUNDERSTORMS WAS IN WESTERN ARKANSAS AS OF 330 PM CDT...AND EXTENDED FROM HARRISON TO DANVILLE AND TEXARKANA. STORMS HAVE HAD DIFFICULTY INTENSIFYING DUE TO A LACK OF INSTABILITY...WITH CLOUDS LIMITING HEATING. HOWEVER...STRENGTHENING IS LIKELY TOWARD CENTRAL AND EASTERN SECTIONS OF THE STATE GIVEN BREAKS IN THE CLOUDS AND MORE SUNSHINE. TEMPERATURES UNDER THE SUN WERE IN THE LOWER TO MID 80S. THE LINE OF STORMS IS EXPECTED TO EXTEND FROM HARDY TO LITTLE ROCK AND EL DORADO BY 700 PM CDT. STORMS WILL SURGE INTO EASTERN ARKANSAS THIS EVENING. THE MAIN CONCERN WITH THE STORMS WILL BE STRONG TO DAMAGING WINDS. WIND GUSTS COULD EXCEED 60 MPH IN PLACES. A FEW STORMS COULD PRODUCE QUARTER SIZE HAIL OR LARGER. ALSO...WINDS AHEAD OF THE LINE OF STORMS WILL BE FROM THE SOUTH OR SOUTHEAST...WITH SOUTHWEST WINDS ALOFT. WINDS WILL TURN WITH HEIGHT...CREATING ROTATION AND THE POSSIBILITY OF ISOLATED TORNADOES. AREAS OF BRIEF HEAVY RAIN ARE LIKELY...BUT ANY FLASH FLOODING WILL BE LOCALIZED. RAINFALL AMOUNTS WILL AVERAGE ONE HALF TO ONE AND A HALF INCHES...WITH LOCALLY OVER TWO INCHES. IT WILL BE WINDY AHEAD OF THE STORMS. WIND SPEEDS OF 20 TO 30 MPH WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. AS A RESULT...A LAKE WIND ADVISORY IS IN EFFECT FOR A LARGE PART OF THE NATURAL STATE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND STORMS WILL EXIT THE REGION ON MONDAY WITH A COLD FRONT. HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND THE FRONT FOR A FEW DAYS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND SATURDAY AS ANOTHER COLD FRONT ARRIVES FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING AS THE SEVERE WEATHER POTENTIAL INCREASES. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/46
In the hours before
Special weather statement, Apr 15, 3:56 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 356 PM CDT SUN APR 15 2012 ARZ038-039-041>043-052-152140- GARLAND AR-MONTGOMERY AR-PERRY AR-PIKE AR-SALINE AR-YELL AR- 356 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME NORTHWESTERN SALINE...NORTHERN PIKE...SOUTHWESTERN PERRY...EASTERN MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 445 PM CDT... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRBY LNDG REC AREA...OR NEAR LAKE GREESON...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MT IDA... LAKE OUACHITA... SEGUR... NORMAN... LENA LNDG REC AREA... GLENWOOD... GAP CREEK REC AREA... DAISY... DAISY SP... WASHITA... STORY... SILVER... ROVER... ONYX... MT TABOR... LODI... KIRBY... HURRICANE GROVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3500 9337 3485 9303 3417 9364 3426 9382 TIME...MOT...LOC 2056Z 210DEG 63KT 3430 9367 56
Special weather statement, Apr 15, 4:02 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 402 PM CDT SUN APR 15 2012 ARZ003-004-012-013-021-022-152145- BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR- 402 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND EASTERN JOHNSON COUNTIES UNTIL 445 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF RED LICK MTN...OR 6 MILES EAST OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WESTERN GROVE... VALLEY SPRINGS... SAINT JOE... ROSETTA... POINT PETER... PIERCETOWN... MOORE... MINERAL SPGS REC AREA... LUDWIG LAKE... HOLMAN... EULA... DUGGER... DILLEN... CARVER... BERTHA... VENDOR... SIMPSON... TREAT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3620 9302 3605 9272 3541 9326 3552 9350 TIME...MOT...LOC 2102Z 210DEG 61KT 3556 9333 56
Special weather statement, Apr 15, 4:36 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 436 PM CDT SUN APR 15 2012 ARZ003>005-012-013-152220- BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 436 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...WESTERN SEARCY...NORTHEASTERN NEWTON...MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 515 PM CDT... AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KETCHERSIDE MTN...OR 16 MILES SOUTHEAST OF JASPER...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... YELLVILLE... BULL SHOALS... WITTS SPRING... WESTERN GROVE... SAINT JOE... PYATT... PRICE PLACE... POINT PETER... PIERCETOWN... OZARK ISLE... MARSENA... LAKEWAY... LAKEVIEW... GASSVILLE... FLIPPIN... EULA... DUGGER... DUFF... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3575 9286 3587 9317 3650 9273 3650 9233 TIME...MOT...LOC 2136Z 211DEG 55KT 3589 9298 56
Special weather statement, Apr 15, 5:13 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 513 PM CDT SUN APR 15 2012 ARZ031-032-039-042>044-152300- CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 513 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE... NORTHWESTERN PULASKI...EASTERN PERRY...EASTERN GARLAND...SOUTHWESTERN FAULKNER AND SOUTHERN CONWAY COUNTIES UNTIL 600 PM CDT... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HILL WHEATLEY PARK...OR NEAR PINEY...MOVING NORTHEAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINEY... PERRYVILLE... MORRILTON... LAKE MAUMELLE... HOT SPRINGS... CONWAY... WILLIAMS JUNCTION... TOAD SUCK... SOLGOHACHIA... SEQUOYA PARK... PERRY... OPPELO... MOUNTAIN PINE... MENIFEE... MAYFLOWER... LONG MTN... LITTLE ITALY... LAKE WINONA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 103 AND 136. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3530 9274 3502 9235 3442 9304 3452 9323 TIME...MOT...LOC 2214Z 212DEG 54KT 3455 9307 56
Special weather statement, Apr 15, 5:19 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CDT SUN APR 15 2012
ARZ022-023-031-032-039-152305-
CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-VAN BUREN AR-
519 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHEASTERN POPE...
CENTRAL PERRY...NORTHWESTERN FAULKNER AND CONWAY COUNTIES UNTIL 600
PM CDT...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTSVILLE TO 7
MILES SOUTHWEST OF PERRYVILLE...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... MORRILTON... CLINTON...
WHIPPLE... TWIN GROVES... ST. VINCENT...
SPRINGFIELD... SOLGOHACHIA... SEQUOYA PARK...
POTTSVILLE... PETIT JEAN SP... PETIT JEAN MTN...
PERRY... OPPELO... MT EVANS...
MIDDLETON... MALLET TOWN... LANTY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 117.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3577 9242 3571 9241 3571 9233 3533 9231
3486 9299 3508 9296 3511 9299 3517 9291
3517 9298 3515 9303 3522 9311 3578 9251
TIME...MOT...LOC 2218Z 217DEG 50KT 3524 9296 3516 9288
3494 9290
46Special weather statement, Apr 15, 6:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 611 PM CDT SUN APR 15 2012 ARZ022-031-032-038-039-042>044-152355- CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-POPE AR-PULASKI AR-SALINE AR-YELL AR- 611 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL... NORTHWESTERN SALINE...EXTREME NORTHWESTERN PULASKI...SOUTHEASTERN POPE...PERRY...CENTRAL GARLAND...EXTREME SOUTHWESTERN FAULKNER AND SOUTHWESTERN CONWAY COUNTIES UNTIL 700 PM CDT... AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPILLWAY REC AREA...OR 5 MILES SOUTHEAST OF LAKE OUACHITA...MOVING NORTHEAST AT 70 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINEY... PERRYVILLE... LAKE OUACHITA... WILLIAMS JUNCTION... SEQUOYA PARK... PETIT JEAN SP... PETIT JEAN MTN... PERRY... OPPELO... MOUNTAIN PINE... LONG MTN... LENA LNDG REC AREA... LAKE WINONA... LAKE SYLVIA... LAKE OUACHITA SP... LAKE LAGO... LAKE CORONADO... LAKE ATKINS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3525 9295 3502 9255 3445 9317 3454 9336 TIME...MOT...LOC 2311Z 211DEG 59KT 3458 9320 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:30 PM CDT | Special Weather Statement | LZK | Logan, Scott | 45 min |
| Apr 15, 3:01 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 44 min |
| Apr 15, 3:10 PM CDT | Special Weather Statement | LZK | Montgomery | 30 min |
| Apr 15, 3:47 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Apr 15, 3:56 PM CDT | Special Weather Statement | LZK | Montgomery | 44 min |
| Apr 15, 4:02 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Apr 15, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more | 40 min |
| Apr 15, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 14 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | LZK | Marion | 44 min |
| Apr 15, 5:13 PM CDT | Special Weather Statement | LZK | Garland, Perry | 47 min |
| Apr 15, 5:19 PM CDT | Special Weather Statement | LZK | Conway, Perry, Van Buren | 46 min |
| Apr 15, 5:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Van Buren | 41 min |
| Apr 15, 6:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 29 min |
| Apr 15, 6:11 PM CDT | Special Weather Statement | LZK | Garland, Perry | 44 min |
| Apr 15, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 41 min |
| Apr 15, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Saline | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.